# SDR HALA2011100500431

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,099 hours, 6,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 104050
- Condition: Failed
- Part time: 37,099 hours, 6,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT HPSOV REPLACED ON AIR NZ S/O 51952126, FAILED.  DURING AIR SUPPLY BITE TEST.  AR767-AMM-36-002 ACCOMP DURING ENGINE RUN.  OPS CHECKED GOOD.
